# SDR P5CA0501316

- Difficulty date: February 8, 2005
- Submitted: February 9, 2005
- Operation: Air carrier
- Aircraft: N509MC
- Make and model: Boeing 747230B
- Aircraft serial: 21221
- Aircraft time: 112,514 hours, 21,390 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 2 PYLON VALVE FAILED TO OPEN ON ENGINE START.  DEFERRED NR 2 ENGINE PYLON VALVE PER MEL 36-5-2. TRANSFERRED TO DMI 33793.
